Article Text

PDF

Ecstasy induced hepatitis mimicking viral hepatitis.
  1. R S Dykhuizen,
  2. P W Brunt,
  3. P Atkinson,
  4. J G Simpson,
  5. C C Smith
  1. Infection Unit, City Hospital, Aberdeen.

    Abstract

    Three cases of jaundice after ingestion of 3,4-methylenedioxymetamphetamine (MDMA), known as 'ecstasy', are reported and the complications associated with the misuse of this drug, which was initially misrepresented as 'safer than alcohol' are described. Ingestion of 'ecstasy' should be considered when investigating unexplained jaundice in younger patients.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.